# SDR ASAA2016061517050

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,421 hours, 10,232 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC'S DUMPED AFTER LANDING.  ACARS DID NOT DUMP.  ALL C/B'S CHECKED IN.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61, TASK 807, NO FAULTS FOUND.
